Journal of Fourier Analysis and Applications

, Volume 15, Issue 2, pp 218–261

Weighted Norm Inequalities for Paraproducts and Bilinear Pseudodifferential Operators with Mild Regularity


DOI: 10.1007/s00041-008-9029-x

Cite this article as:
Maldonado, D. & Naibo, V. J Fourier Anal Appl (2009) 15: 218. doi:10.1007/s00041-008-9029-x


We establish boundedness properties on products of weighted Lebesgue, Hardy, and amalgam spaces of certain paraproducts and bilinear pseudodifferential operators with mild regularity. We do so by showing that these operators can be realized as generalized bilinear Calderón–Zygmund operators.


ParaproductsBilinear pseudodifferential operatorsBilinear Calderón–Zygmund operators

Mathematics Subject Classification (2000)


Copyright information

© Birkhäuser Boston 2008

Authors and Affiliations

  1. 1.Department of MathematicsKansas State UniversityManhattanUSA